# SDR 96ZZZX2459

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9171A
- Make and model: Piper PA-38-112
- Aircraft serial: 3882A0119
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN717A
- Condition: Bent
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT MAIN GEAR BOLTS (AN7-17A) AND ONE SADDLE BOLT FROM EACH SIDE (AN6H-14A) WERE BENT.
